# SDR DALA2022062304397

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,033 hours, 13,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 EMERGENCY LT INOP SEAT 6A-9A, CORRECTIVE ACTION: R/R BATTERY CHARGER PER B767-400 AMM 33-51. (8534955)
